# SDR MALA010485

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, CORRODED RIVETS IN THE TOP OF THE FLOOR SUPPORT FRAME AT FS 236. MAINTENANCE REMOVED CORROSION AND SEVERAL RIVETS.  MATERIAL REMOVED IS OUT OF LIMITS. FABRICATED FILLER AND DOUBLER IAW SRM 51-20-20/51-40-60.  LOCATED AND DRILLED FILLER AND DOUBLER PER PRINCIPLES OF SRM 51-70-20.  ALODINED, PRIMED AND TOPCOATED.  INSTALLED PER SRM 51-40-21.
